# SDR VNAA0505011

- Difficulty date: May 24, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 2,247 hours, 2,200 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F234
- Condition: Damaged
- Location: Rt Mlg
- Part time: 74 hours, 76 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO DAY THE CREW WAS NOTIFIED OF POSSIBLE NOSE WHEEL DAMAGE DUE TO A MISSING TOW BAR SHEAR PIN IN PHL.  THE CREW CONTINUED TO DAY AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE RT NLG TIRE CHINE DAMAGED.  THE WHEEL & TIRE ASSEMBLY WAS REMOVED & REPLACED IAW CRJ 200 AMM 32-42-01-000-801 AND 32-42-01-400-801.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
